# SDR SIMA200635501

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 4,425 hours, 4,093 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Stud
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON EICAS AT 230 KNOTS.  FOUND INTERMITTENT RESISTANCE ON GS0352 DC GROUNDING POINT FOR LEFT TRANSMISSION BRAKE.  CLEANED BONDING JUMPERS AT GROUND STUD.  SWAPPED LEFT AND RIGHT FLAP MOTOR UNITS.  OPERATIONAL CHECK GOOD IAW EMB AMM 27-50-00.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
